Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 398203, 7 pages
http://dx.doi.org/10.1155/2014/398203
Research Article

On Generalized Difference Hahn Sequence Spaces

1School of Mathematics, Shri Mata Vaishno Devi University, Katra 182320, India
2Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia

Received 17 March 2014; Accepted 2 May 2014; Published 13 May 2014

Academic Editor: S. A. Mohiuddine

Copyright © 2014 Kuldip Raj and Adem Kiliçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Kizmaz, “On certain sequence spaces,” Canadian Mathematical Bulletin, vol. 24, pp. 169–176, 1981. View at Publisher · View at Google Scholar
  2. M. Et and R. Çolak, “On generalized difference sequence spaces,” Soochow Journal of Mathematics, vol. 21, pp. 377–386, 1995. View at Google Scholar
  3. Ç. A. Bektaş, M. Et, and R. Çolak, “Generalized difference sequence spaces and their dual spaces,” Journal of Mathematical Analysis and Applications, vol. 292, no. 2, pp. 423–432, 2004. View at Publisher · View at Google Scholar
  4. M. Et and A. Esi, “On Köthe-Toeplitz duals of generalized difference sequence spaces,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 23, pp. 25–32, 2000. View at Google Scholar
  5. B. C. Tripathy and A. Esi, “A new type of difference sequence spaces,” The International Journal of Science & Technology, vol. 1, pp. 11–14, 2006. View at Google Scholar
  6. A. Esi, B. C. Tripathy, and B. Sarma, “On some new type generalized difference sequence spaces,” Mathematica Slovaca, vol. 57, no. 5, pp. 475–482, 2007. View at Publisher · View at Google Scholar
  7. B. C. Tripathy, A. Esi, and B. Tripathy, “On a new type of generalized difference Cesàro sequence spaces,” Soochow Journal of Mathematics, vol. 31, pp. 333–340, 2005. View at Google Scholar
  8. A. Wilansky, Summability through Functional Analysis, vol. 85 of North-Holland Mathematics Studies, 1984.
  9. H. Altinok, Y. Altin, and M. Isik, “Strongly almost summable difference sequences,” Vietnam Journal of Mathematics, vol. 34, pp. 331–339, 2006. View at Google Scholar
  10. Y. Altin, “Properties of some sets of sequences defined by a modulus function,” Acta Mathematica Scientia B, vol. 29, no. 2, pp. 427–434, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. Y. Altin and M. Et, “Generalized difference sequence spaces defined by a modulus function in a locally convex space,” Soochow Journal of Mathematics, vol. 31, no. 2, pp. 233–243, 2005. View at Google Scholar
  12. K. Raj and S. K. Sharma, “Difference sequence spaces defined by a sequence of modulus functions,” Proyecciones, vol. 30, no. 2, pp. 189–199, 2011. View at Google Scholar · View at Scopus
  13. K. Raj, S. K. Sharma, and A. K. Sharma, “Some new sequence spaces defined by a sequence of modulus functions in n-normed spaces,” International Journal of Advances in Engineering Sciences and Applied Mathematics, vol. 5, pp. 395–403, 2011. View at Google Scholar
  14. Z. Suzan and Ç. A. Bektaş, “Generalized difference sequence spaces defined by a sequence of moduli,” Kragujevac Journal of Mathematics, vol. 36, pp. 83–91, 2012. View at Google Scholar
  15. F. Basşar, Summability Theory and Its Applications, Bentham Science, Oak Park, Ill, USA, 2011.
  16. F. Başar and B. Altay, “On the space of sequences of p-bounded variation and related matrix mappings,” Ukrainian Mathematical Journal, vol. 55, no. 1, pp. 136–147, 2003. View at Publisher · View at Google Scholar
  17. F. Başar, B. Altay, and M. Mursaleen, “Some generalizations of the space bvb of p-bounded variation sequences,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 2, pp. 273–287, 2008. View at Publisher · View at Google Scholar · View at Scopus
  18. H. Hahn, “Über Folgen linearer operationen,” Monatshefte für Mathematik und Physik, vol. 32, no. 1, pp. 3–88, 1922. View at Publisher · View at Google Scholar · View at Scopus
  19. G. Goes and S. Goes, “Sequences of bounded variation and sequences of Fourier coefficients I,” Mathematische Zeitschrift, vol. 118, no. 2, pp. 93–102, 1970. View at Publisher · View at Google Scholar · View at Scopus
  20. W. C. Rao, “The Hahn sequence spaces I,” Bulletin of Calcutta Mathematical Society, vol. 82, pp. 72–78, 1990. View at Google Scholar
  21. T. Balasubramanian and A. Pandiarani, “The Hahn sequence space of fuzzy numbers,” Tamsui Oxford Journal of Mathematical Sciences, vol. 27, no. 2, pp. 213–224, 2011. View at Google Scholar · View at Scopus
  22. M. Kirişci, “A survey on the Hahn sequence spaces,” General Mathematics Notes, vol. 19, no. 2, pp. 37–58, 2013. View at Google Scholar
  23. M. Kirişci, “The Hahn sequence spaces sefined by Cesáro mean,” Abstract and Applied Analysis, vol. 2013, Article ID 817659, 6 pages, 2013. View at Publisher · View at Google Scholar
  24. M. Kirişci, “p-Hahn sequence space,” http://arxiv.org/abs/1401.2475v1.